RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 1(5), Pages 115–127 (Mi msb1731)  

This article is cited in 2 scientific papers (total in 2 papers)

On imbedding theorems in Sobolev spaces of infinite order

Ha Huy Bang


Abstract: By a method different from known ones, the author obtains rather precise easily verifiable algebraic conditions for imbedding Sobolev spaces of infinite order.
Bibliography: 18 titles.

Full text: PDF file (574 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:1, 115–127

Bibliographic databases:

UDC: 517.946
MSC: 46E35
Received: 29.10.1986

Citation: Ha Huy Bang, “On imbedding theorems in Sobolev spaces of infinite order”, Mat. Sb. (N.S.), 136(178):1(5) (1988), 115–127; Math. USSR-Sb., 64:1 (1989), 115–127

Citation in format AMSBIB
\Bibitem{Ha 88}
\by Ha Huy Bang
\paper On imbedding theorems in Sobolev spaces of infinite order
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 1(5)
\pages 115--127
\mathnet{http://mi.mathnet.ru/msb1731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945903}
\zmath{https://zbmath.org/?q=an:0677.46024|0673.46016}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 1
\pages 115--127
\crossref{https://doi.org/10.1070/SM1989v064n01ABEH003297}


Linking options:
  • http://mi.mathnet.ru/eng/msb1731
  • http://mi.mathnet.ru/eng/msb/v178/i1/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bang H., “A Remark on the Kolmogorov-Stein Inequality”, J. Math. Anal. Appl., 203:3 (1996), 861–867  crossref  mathscinet  zmath  isi
    2. Bang H., “On Imbedding Theorems for Sobolev-Orlicz Spaces of Infinite Order”, Dokl. Akad. Nauk, 354:3 (1997), 316–319  mathnet  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:181
    Full text:54
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019